# SDR CALA0200364

- Difficulty date: June 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 48,052 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARGO FLOOR SUPPORT CORRODED AT STA 847, LBL 2.5 AND RBL 2.5.  THE CORRODED AREAS WERE CUT OUT AND REPAIRS WERE INSTALLED IAW ECRA 5320-01603.
